Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Rashes on penis, itching, white layer around penis with bad smell. Used antibiotics, no help. Solution?

I am getting rashes under foreskin and on head of pennis.By putting few ciprofloxacin eye drops it cures within two days.But it reappears within a month.Used anti biotics prescribed by dermatologists.used medicines fro fungal infection but no use.some times the rashes are severe with irritation ,itching and a thin white layer forms with some bad serious it is?.I have to share common laundry as i am travelling part of my profession.Never had any strange relations.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have white layer of sticky material around glans .This is dried layer of mucus secreted by glans penis what is called as Smegma .

Please ensure to wash and clean your genitals with warm water twice daily and apply topical antibiotic ointment like Neosporin

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

It should get cured within a week.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor